# SDR REXA2012082701294

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,649 hours, 21,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN FLIGHT ATTENDANT SEAT CLOSET, LED INDICATOR INOPERATIVE.  REPLACED FLASHLIGHT BATTERY IAW CMM 25-60-02.
